Preprints

Embeddedness of liquid-vapour interfaces in stable equilibrium
preprint 2021
download

with N. Wickramasekera: The inhomogeneous Allen--Cahn equation and the existence of prescribed-mean-curvature hypersurfaces
preprint 2020
download

with N. Wickramasekera: Stable prescribed-mean-curvature integral varifolds of codimension 1: regularity and compactness
preprint 2019
download

with N. Wickramasekera: Stable CMC integral varifolds of codimension 1: regularity and compactness
preprint 2018
download

Published and accepted papers

Generic existence of multiplicity-1 minmax minimal hypersurfaces via Allen–Cahn
Calc. Var. Partial Differential Equations
61, 149 (2022), 25pp. download

Multiplicity-1 minmax minimal hypersurfaces in manifolds with positive Ricci curvature
Comm. Pure Appl. Math.
(to appear) download

with E. Le Donne: Sets with constant normal in Carnot groups: properties and examples
Comment. Math. Helv.
96 (2021), pp. 149-198 download

with O. Chodosh and N. Wickramasekera: Curvature estimates and sheeting theorems for weakly stable CMC hypersurfaces
Adv. Math.
vol. 352, pp. 133–157 (2019) download

with G. Tian: Compactness results for triholomorphic maps
J. Eur. Math. Soc.
21 (2019), no. 5, pp. 1271–1317. download

Semi-calibrated 2-currents are pseudo holomorphic, with applications
Bull. Lond. Math. Soc.
46 (2014) pp. 881-888 download

Rate of decay for the mass ratio of pseudo holomorphic integral 2-cycles
Calc. Var. Partial Differential Equations
(2015) 54, 3141 - 3160. download

with E. Le Donne: Regularity of sets with constant horizontal normal in the Engel group
Comm. Anal. Geom.
21 (2013), n.3, 469-507. download

Uniqueness of tangent cones to positive-(p,p) integral cycles
Duke Math. J.
Vol. 163 (2014), No. 4, 705-732 download

Tangent cones to positive-(1,1) De Rham currents
J. Reine Angew. Math.
709 (2015) 15-50 download

Tangent cones to positive-(1,1) De Rham currents / Les cônes tangents des courants positifs (1,1) de De Rham
C. R. Math. Acad. Sci. Paris
349 (2011), n.19-20, 1025-1029. download

Almost complex structures and calibrated integral cycles in contact 5-manifolds
Adv. Calc. Var.
6 (2013), n.3, 339-374. download

with T. Rivière: The regularity of Special Legendrian integral cycles
Ann. Sc. Norm. Sup. Pisa Cl. Sci.
(5) 11 (2012), n.1, 61-142. download



Home     Curriculum Vitae     Teaching      Activities